# SDR 96ZZZX3279

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Condition: Failed
- Location: Nr 2 Main
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 2302 - UPON ARRIVAL AT GATE, GROUND CREW INFORMED PILOTS NR 2 MAIN TIRE BLOWN.  DEBRIS ON RUNWAY SLASHED NR 2 MAIN TIRE ON LANDING ROLL-OUT.  REPLACED NR 1 AND NR 2 MAIN WHEEL ASSYS AND NR 2 BRAKE ASSY AS PRECAUTIONARY.
